Dans la première partie, nous revenons sur les courbes modulaires de Drinfeld associée à
In the first part, we revisit Drinfeld modular curves associated to
Révisé le :
Accepté le :
Publié le :
Mots-clés :
@article{JTNB_2021__33_3.2_1045_0, author = {Nicole, Marc-Hubert and Rosso, Giovanni}, title = {Perfectoid {Drinfeld} {Modular} {Forms}}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {1045--1067}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {33}, number = {3.2}, year = {2021}, doi = {10.5802/jtnb.1187}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.1187/} }
TY - JOUR AU - Nicole, Marc-Hubert AU - Rosso, Giovanni TI - Perfectoid Drinfeld Modular Forms JO - Journal de théorie des nombres de Bordeaux PY - 2021 SP - 1045 EP - 1067 VL - 33 IS - 3.2 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.1187/ DO - 10.5802/jtnb.1187 LA - en ID - JTNB_2021__33_3.2_1045_0 ER -
%0 Journal Article %A Nicole, Marc-Hubert %A Rosso, Giovanni %T Perfectoid Drinfeld Modular Forms %J Journal de théorie des nombres de Bordeaux %D 2021 %P 1045-1067 %V 33 %N 3.2 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.1187/ %R 10.5802/jtnb.1187 %G en %F JTNB_2021__33_3.2_1045_0
Nicole, Marc-Hubert; Rosso, Giovanni. Perfectoid Drinfeld Modular Forms. Journal de théorie des nombres de Bordeaux, Tome 33 (2021) no. 3.2, pp. 1045-1067. doi : 10.5802/jtnb.1187. https://www.numdam.org/articles/10.5802/jtnb.1187/
[1] On the Atkin
[2] On the Atkin
[3] On the structure and slopes of Drinfeld cusp forms (2019) (https://arxiv.org/abs/1812.02032, to appear in Exp. Math.)
[4] Drinfeld modular forms of arbitrary rank, Part I: Analytic Theory (2018) (https://arxiv.org/abs/1805.12335)
[5] Projectivity of the Witt vector affine Grassmannian, Invent. Math., Volume 209 (2017) no. 2, pp. 329-423 | DOI | MR | Zbl
[6] Overconvergent Hilbert modular forms via perfectoid modular varieties (2019) (https://arxiv.org/abs/1902.03985, to appear in Ann. Inst. Fourier)
[7] Hecke characters associated to Drinfeld modular forms, Compos. Math., Volume 151 (2015) no. 11, pp. 2006-2058 | DOI | MR | Zbl
[8] Cohomological theory of crystals over function fields, EMS Tracts in Mathematics, 9, European Mathematical Society, 2009 | DOI
[9] Eigenvarieties,
[10] Overconvergent modular forms and perfectoid Shimura curves, Doc. Math., Volume 22 (2017), pp. 191-262 | MR | Zbl
[11]
[12] A new proof of a theorem of Hida, Int. Math. Res. Not., Volume 1999 (1999) no. 9, pp. 453-472 | DOI | MR | Zbl
[13] L’isomorphisme entre les tours de Lubin–Tate et de Drinfeld et applications cohomologiques, L’isomorphisme entre les tours de Lubin–Tate et de Drinfeld (Progress in Mathematics), Volume 262, Birkhäuser, 2008, pp. 1-325 | MR | Zbl
[14] de Rham cohomology and the Gauss–Manin connection for Drinfeld modules,
[15] Can a Drinfeld module be modular?, J. Ramanujan Math. Soc., Volume 17 (2002) no. 4, pp. 221-260 | MR | Zbl
[16] Local Shtukas, Hodge–Pink Structures and Galois Representations,
[17] Local Shtukas and divisible local Anderson modules, Can. J. Math., Volume 71 (2019) no. 5, pp. 1163-1207 | DOI | MR | Zbl
[18] On the compactification of the Drinfeld modular curve of level
[19] Table of t-adic slopes on Drinfeld modular forms (2018) (http://www.comm.tcu.ac.jp/~shinh/)
[20] Duality of Drinfeld modules and
[21] Explicit class field theory for rational function fields, Trans. Am. Math. Soc., Volume 189 (1974), pp. 77-91 | DOI | MR | Zbl
[22] Drinfeld modular curve and Weil pairing, J. Algebra, Volume 299 (2006) no. 1, pp. 374-418 | DOI | MR | Zbl
[23]
[24] Relative
[25] Relative
[26] Der Satz von Remmert-Stein in der nichtarchimedischen Funktionentheorie, Math. Z., Volume 139 (1974), pp. 69-84 | DOI | MR | Zbl
[27] Towers of Drinfeld modular curves and special values of
[28] Familles de formes modulaires de Drinfeld pour le groupe général linéaire, Trans. Am. Math. Soc., Volume 374 (2021) no. 6, pp. 4227-4266 | DOI | Zbl
[29] Compactification of Drinfeld modular varieties and Drinfeld modular forms of arbitrary rank, Manuscr. Math., Volume 140 (2013) no. 3-4, pp. 333-361 | DOI | MR | Zbl
[30] Perfectoid spaces, Publ. Math., Inst. Hautes Étud. Sci., Volume 116 (2012), pp. 245-313 | DOI | MR | Zbl
[31]
[32] Perfectoid spaces: a survey, Current developments in mathematics 2012, International Press, 2013, pp. 193-227 | MR | Zbl
[33] On torsion in the cohomology of locally symmetric varieties, Ann. Math., Volume 182 (2015) no. 3, pp. 945-1066 | DOI | MR | Zbl
[34] Berkeley lectures on
[35] Stacks Project, 2018 (http://stacks.math.columbia.edu)
[36] Good reduction of elliptic modules, J. Math. Soc. Japan, Volume 34 (1982) no. 3, pp. 475-487 | MR | Zbl
Cité par Sources :